# SDR EIA990260

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47408
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 332-370
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK, SKIN REPAIRS BETWEEN STATION 332 TO 370, LONGERON 21R TO 26R, WERE FOUND TO BE UNACCEPTABLE.  REMOVED AND RE-REPAIRED SKIN SECTION PER ECRA 942-53-008-2.  (M)
